5 results for initial value problems.

Parameters for your search query:
Keyword    initial value problems

Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 276Downloads: 191
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Solutions of Initial Value Problems for Second-order Integro-differential Equations with Delayed Arguments in Banach Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 154-159. DOI: 10.12691/tjant-3-6-3
Pub. Date: December 29, 2015Views: 4276Downloads: 3016
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 29, 2015Views: 8881Downloads: 6192
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 6511Downloads: 4896
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 10459Downloads: 8376
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types